# SDR IPXA2019061743344

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 56,628 hours, 18,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND "EMERGENCY LT " STILL ON EVEN SWITCH BEING IN "OFF" POSITION ON CTRL PANEL .R/R PILOT,S EMERGENCY LT CTRL PANEL AND OPS CHK OK IAW MM 53-51-08/401 IPC : 31-12-11-51A .
